Applied Mathematics

Vol.8 No.5(2017), Paper ID 76331, 8 pages



On the Increments of Stable Subordinators


Abdelkader Bahram, Bader Almohaimeed


Department of Mathematics, Djillali Liabes University, Sidi-Bel-Abbes, Algeria
Department of Mathematics, Faculty of Science, Qassim University, Saudi Arabia


Copyright © 2017 Abdelkader Bahram, Bader Almohaimeed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Bahram, A. and Almohaimeed, B. (2017) On the Increments of Stable Subordinators. Applied Mathematics, 8, 663-670. doi: 10.4236/am.2017.85053.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.